# SDR QXEA2024092900224

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,865 hours, 9,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE LH SKIN BETWEEN RIB37-42 GOUGE. COMPLIED WITH EC ETD2024-170-025461 REV B. WING LEADING EDGE LH SKIN BETWEEN RIB37-42 GOUGE.
